# SDR HNAA2010042000106

- Difficulty date: April 17, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 5346018
- Aircraft time: 59,267 hours
- Engine: Pwa PW120
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT GEAR DOOR ADVISORY LIGHT CAME TWICE AND VISUALLY NOTED FWD GEAR DOOR OPEN.  R & R RELAY 3261 K-5 OPS CHECKED ON LANDING GEAR DOORS OK.  REF-8 MM 32-30-00.  LT GEAR DOOR ADVISORY LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION AND FWD DOOR REMAINED OPEN.  R & R LT GEAR DOOR SEQUENCE VALVE IAW -8 MM 32-10-51, CYCLED GEAR 10 TIMES AND OPS CHECKED GOOD.  LT MAIN GEAR ADVISORY LIGHT ILLUMINATED AFTER GEAR RETRACTION, FWD DOOR REMAINED OPEN.  CYCLED GEAR AND FWD DOOR CLOSED, BUT AMBER LIGHT REMAINED ILLUMINATED, ( ON APPROACH, LANDING AND TAXI ALL INDICATIONS WHERE NORMAL.  R & R PSEU IAW -8 MM 32-61-50.  OPS CHECKED GOOD.
